# SDR AT9900545

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 180-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND THE FORWARD ENTRY FLOOR PANEL AT BS 180-200 CORRODED.  FABRICATED FLOOR BOARD, DRILLED, DEBURRED, COUNTERSUNK, DRILLED  AND INSTALLED HAT CHANNELS PARTS, AND INSULATION IAW DC9 SRM 53-01 FIG.1, 51-10-4, 51-30-2, AND 53-21-0.
